# SDR 0201329981

- Difficulty date: April 24, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- Aircraft time: 79,820 hours, 82,089 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Part serial: 41421
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS CRUISING AT FL330 WHEN THE CABIN PRESSURE ANNUNCIATOR LIGHT ILLUMINATED AND CABIN ALTITUDE WAS APPROACHING 10,000 FEET.  WING ANTI-ICE AND ENGINE ANTI-ICE WERE BOTH ON AT THE TIME AND TURNING THEM OFF DID NOT HELP TO REGAIN CABIN PRESSURE.  CREW DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FEET WHERE THE SYSTEM WAS ABLE TO RECOVER.  LANDING AT ATL WAS WITHOUT INCIDENT AND MAINTENANCE REPLACED THE PRESSURE CONTROLLER AND THE PRESSURE AMPLIFIER AFTER CHECKING FOR LEAKS.  NO LEAKS WERE FOUND AND MASKS DID NOT DEPLOY.  AIRCRAFT RETURNED TO SERVICE.
